Friday, August 29, 2014

Saturday, October 31, 2009 xoashley12492, Community Member, asks

Q: DRINKING ALBUTEROL AND OVERDOSAGE?

I have had urges to drink my Albuterol nebulizer medication. I have had up to 5 viles in one day. Today was one of those days, and I've had a headache for about two hours now. Might my urge to drink my Albuterol caused a problem?

Answer This
Answers (1)
Tyler0000, Community Member
8/ 3/13 7:07pm

if you get a headache, that is a side effect of albuterol. Whether you drink it or inhale it, it works the same, but drinking it will get it into your system faster. I suggest lowering the dose, but a headache is not too bad of a side effect. If you experiece rapid heartbeat, you should see a doctor.

 

Also, many bodybuilders drink up to 8mg of albuterol at a time, 4-5 times a day to burn fat and enhance athletic performance.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By xoashley12492, Community Member— Last Modified: 08/03/13, First Published: 10/31/09